A Remark on the Problem of Nonnegative k-Subset Sums

Aydinian H, Blinovsky VM (2012)
Problems Of Information Transmission 48(4): 347-351.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Aydinian, HaratyunUniBi; Blinovsky, V. M.
Abstract / Bemerkung
Given a set of n real numbers with a nonnegative sum, consider the family of all its k-element subsets with nonnegative sums. How small can the size of this family be? We show that this problem is closely related to a problem raised by Ahlswede and Khachatrian in [1]. The latter, in a special case, is nothing else but the problem of determining a minimal number c(n)(k) such that any k-uniform hypergraph on n vertices having c(n)(k) + 1 edges has a perfect fractional matching. We show that results obtained in [1] can be applied for the former problem. Moreover, we conjecture that these problems have in general the same solution.
Erscheinungsjahr
2012
Zeitschriftentitel
Problems Of Information Transmission
Band
48
Ausgabe
4
Seite(n)
347-351
ISSN
0032-9460
Page URI
https://pub.uni-bielefeld.de/record/2560325

Zitieren

Aydinian H, Blinovsky VM. A Remark on the Problem of Nonnegative k-Subset Sums. Problems Of Information Transmission. 2012;48(4):347-351.
Aydinian, H., & Blinovsky, V. M. (2012). A Remark on the Problem of Nonnegative k-Subset Sums. Problems Of Information Transmission, 48(4), 347-351. doi:10.1134/S0032946012040059
Aydinian, H., and Blinovsky, V. M. (2012). A Remark on the Problem of Nonnegative k-Subset Sums. Problems Of Information Transmission 48, 347-351.
Aydinian, H., & Blinovsky, V.M., 2012. A Remark on the Problem of Nonnegative k-Subset Sums. Problems Of Information Transmission, 48(4), p 347-351.
H. Aydinian and V.M. Blinovsky, “A Remark on the Problem of Nonnegative k-Subset Sums”, Problems Of Information Transmission, vol. 48, 2012, pp. 347-351.
Aydinian, H., Blinovsky, V.M.: A Remark on the Problem of Nonnegative k-Subset Sums. Problems Of Information Transmission. 48, 347-351 (2012).
Aydinian, Haratyun, and Blinovsky, V. M. “A Remark on the Problem of Nonnegative k-Subset Sums”. Problems Of Information Transmission 48.4 (2012): 347-351.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar